# SDR RAIA0012050

- Difficulty date: December 19, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 76 hours, 47 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4800104
- Condition: Failed
- Location: Cockpit
- Part time: 76 hours, 47 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

5252-RIC-WING ANTI-ICE SYSTEM "OPEN" LIGHT DOES NOT ILLUMINATE DURING TEST. MAINTENANCE INSPECTED AND REPLACED WING ANTI-ICE LIGHT ASSEMBLY.
